Quasi-sasaktanh omogeneous structures on the generalized heisenberg group h(p, 1)

  1. Gonzalez, J.C. 1
  2. Chinea, D. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Proceedings of the American Mathematical Society

ISSN: 1088-6826

Year of publication: 1989

Volume: 105

Issue: 1

Pages: 173-184

Type: Article

DOI: 10.1090/S0002-9939-1989-0973843-9 SCOPUS: 2-s2.0-84966203723 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus